# SDR 20050413

- Difficulty date: April 12, 2005
- Submitted: April 15, 2005
- Operation: General aviation
- Aircraft: N67JA
- Make and model: Cessna U206G
- Aircraft serial: U20605781
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12601491
- Condition: Mismanufactured
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, ELEV TRIM TAB FREE PLAY FOUND TO EXCEED LIMITS.  EXCESSIVE PLAY LOCATED IN ACT ASSY.  NEW ACT INSTALLED.  WHILE PERFORMING RIGGING CHK, TAB MOVED TO ITS LIMITS  & A SECOND AMT OBSERVING CABLE MVMNT IN TAIL CONE.   MOVING TAB BACK TO NEUTRAL & JUST PRIOR TO REACHING IT, A BANG HEARD FOLLOWED BY TRIM CABLE GOING SLACK. ON INSP, FOUND PINS THAT HOLD SPROCKET TO ACT SHEARED.  INVEST FOUND SLEEVE SPROCKET MUSHROOMED.  HOLES WHERE PINS INSTALL APPEAR TO HAVE BEEN GROUND OR CHISELED.  ACT RETURNED TO SUPPLIER.  DURING RECEIVING INSP OF 2ND NEW ACT, FOUND SPROCKET NOT MOUNTED SQUARELY IN SLEEVE.    SECOND ACT RETURNED TO SUPPLIER. SERVICEABLE UNIT REMOVED FROM ANOTHER 206 & INSTALLED PLANE.
